Toeplitz operators on Dirichlet-Besov spaces

Antti Perälä, Jari Taskinen, Jani A. Virtanen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalHouston Journal of Mathematics
Volume43
Issue number1
Pages (from-to)95-110
Number of pages16
ISSN0362-1588
Publication statusPublished - 2017
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Toeplitz operator
  • Dirichlet space
  • Besov space
  • Bergman space
  • boundedness
  • compactness
  • Fredholm properties
  • BERGMAN SPACES
  • FREDHOLM PROPERTIES
  • HANKEL-OPERATORS
  • SYMBOLS
  • PRODUCTS
  • SUMS
  • BMO
  • 111 Mathematics

Cite this